# SDR FDEA201208203080

- Difficulty date: August 20, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC21193
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP LOWER SKIN MISREPAIRED.  REPAIRED AS PER SRM 57-10- 00 FIG.85 VOL.I REV.99.   REPAIR CLASSIFED MAJOR AS PER GMM  6-2-100 REV. 115.
